Alert archive / Indiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 84, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 19, 2025, 5:46 AM EDT for 7 counties in Indiana. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2025, 5:46 AM EDT (09:46 UTC)
- Expired
- Apr 19, 2025, 6:30 AM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Delaware County, IN, Hamilton County, IN, Hancock County, IN, Henry County, IN, Madison County, IN, Marion County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 75 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:52 AM EDT | TSTM WND DMG | 3 E Noblesville, IN | Thunderstorm winds downed trees just east of Noblesville. Time estimated by radar. |
| Apr 19, 5:53 AM EDT | TSTM WND DMG | Pendleton, IN | Thunderstorm winds downed multiple power lines across southern Madison County and in Anderson. Time estimated by radar. |
| Apr 19, 5:56 AM EDT | TSTM WND DMG | 3 Nne Pendleton, IN | Interstate 69 was closed at MM 222 due to thunderstorm winds downing lines onto roadway. Time estimated by radar. |
| Apr 19, 6:11 AM EDT | TSTM WND DMG | Muncie, IN | Thunderstorm winds uprooted a tree into a house. Time estimated by radar. |
| Apr 19, 6:18 AM EDT | TSTM WND DMG | 1 S Albany, IN | Thunderstorm winds downed trees and or power lines south of Albany. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2487 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
452
WUUS53 KIND 190946
SVRIND
INC035-057-059-065-095-097-135-191030-
/O.NEW.KIND.SV.W.0084.250419T0946Z-250419T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
546 AM EDT Sat Apr 19 2025
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southern Madison County in central Indiana...
Hancock County in central Indiana...
Southwestern Randolph County in east central Indiana...
Delaware County in east central Indiana...
Henry County in east central Indiana...
Northeastern Marion County in central Indiana...
Southeastern Hamilton County in central Indiana...
* Until 630 AM EDT.
* At 545 AM EDT, severe thunderstorms were located along a line
extending from near Carmel to 8 miles east of Beech Grove, moving
northeast at 75 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Geist Reservoir, Summit Lake State Park, Greensboro, Ingalls,
Fortville, Fishers, Cadiz, New Palestine, New Castle, Ball State
University, Selma, Muncie, River Forest, McCordsville, Sulphur
Springs, Daleville, Kennard, Shirley, Mooreland, and Albany.
This includes the following highways...
Interstate 69 between mile markers 204 and 241.
Interstate 70 between mile markers 95 and 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3972 8589 4005 8608 4035 8522 4031 8522
4031 8521 3993 8520
TIME...MOT...LOC 0945Z 243DEG 64KT 4003 8611 3970 8592
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Ryan5 follow-up statements
947
WWUS53 KIND 190953
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
553 AM EDT Sat Apr 19 2025
INC035-057-059-065-095-097-135-191030-
/O.CON.KIND.SV.W.0084.000000T0000Z-250419T1030Z/
Madison IN-Hancock IN-Randolph IN-Delaware IN-Henry IN-Marion IN-
Hamilton IN-
553 AM EDT Sat Apr 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR SOUTHERN MADISON...HANCOCK...SOUTHWESTERN RANDOLPH...DELAWARE...
HENRY...NORTHEASTERN MARION AND SOUTHEASTERN HAMILTON COUNTIES...
At 552 AM EDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Noblesville to near Greenfield,
moving northeast at 75 mph.
THESE ARE DESTRUCTIVE STORMS FOR SOUTHERN MADISON AND NORTHERN
HANCOCK COUNTIES.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Geist Reservoir, Summit Lake State Park, Greensboro, Ingalls,
Fortville, Fishers, Cadiz, New Palestine, New Castle, Ball State
University, Selma, Muncie, River Forest, McCordsville, Sulphur
Springs, Daleville, Kennard, Shirley, Mooreland, and Albany.
This includes the following highways...
Interstate 69 between mile markers 204 and 241.
Interstate 70 between mile markers 95 and 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3972 8589 4005 8608 4035 8522 4031 8522
4031 8521 3993 8520
TIME...MOT...LOC 0952Z 241DEG 65KT 4011 8591 3978 8572
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Ryan741
WWUS53 KIND 191001
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
601 AM EDT Sat Apr 19 2025
INC057-097-191010-
/O.CAN.KIND.SV.W.0084.000000T0000Z-250419T1030Z/
Marion IN-Hamilton IN-
601 AM EDT Sat Apr 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION AND
SOUTHEASTERN HAMILTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3978 8578 4012 8586 4035 8522 3993 8520
TIME...MOT...LOC 1000Z 243DEG 64KT 4014 8582 3981 8563
$$
INC035-059-065-095-135-191030-
/O.CON.KIND.SV.W.0084.000000T0000Z-250419T1030Z/
Madison IN-Hancock IN-Randolph IN-Delaware IN-Henry IN-
601 AM EDT Sat Apr 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR SOUTHERN MADISON...NORTHEASTERN HANCOCK...SOUTHWESTERN
RANDOLPH...DELAWARE AND HENRY COUNTIES...
At 600 AM EDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Anderson to 7 miles east of
Greenfield, moving northeast at 75 mph.
THESE ARE DESTRUCTIVE STORMS FOR SOUTHEAST MADISON...NORTHWEST HENRY
AND SOUTHERN DELAWARE COUNTIES.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Summit Lake State Park, Greensboro, Ingalls, Cadiz, New Castle, Ball
State University, Selma, Muncie, River Forest, Sulphur Springs,
Daleville, Kennard, Shirley, Mooreland, Albany, Edgewood, Pendleton,
Springport, Wilkinson, and Anderson.
This includes the following highways...
Interstate 69 between mile markers 216 and 241.
Interstate 70 between mile markers 103 and 113, and between mile
markers 115 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3978 8578 4012 8586 4035 8522 3993 8520
TIME...MOT...LOC 1000Z 243DEG 64KT 4014 8582 3981 8563
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Ryan025
WWUS53 KIND 191008
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
608 AM EDT Sat Apr 19 2025
INC059-191017-
/O.CAN.KIND.SV.W.0084.000000T0000Z-250419T1030Z/
Hancock IN-
608 AM EDT Sat Apr 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3991 8555 4018 8569 4035 8522 3993 8520
TIME...MOT...LOC 1007Z 241DEG 65KT 4020 8565 3987 8546
$$
INC035-065-095-135-191030-
/O.CON.KIND.SV.W.0084.000000T0000Z-250419T1030Z/
Madison IN-Randolph IN-Delaware IN-Henry IN-
608 AM EDT Sat Apr 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR EAST CENTRAL MADISON...SOUTHWESTERN RANDOLPH...DELAWARE AND
NORTHERN HENRY COUNTIES...
At 607 AM EDT, severe thunderstorms were located along a line
extending from near Alexandria to 6 miles southwest of New Castle,
moving northeast at 75 mph.
THESE ARE DESTRUCTIVE STORMS FOR SOUTHERN DELAWARE COUNTY.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Summit Lake State Park, Springport, Cadiz, New Castle, Ball State
University, Selma, Muncie, Mount Summit, Prairie Creek Reservoir,
Sulphur Springs, Daleville, Blountsville, Mooreland, Albany,
Yorktown, Chesterfield, and Anderson.
This includes Interstate 69 between mile markers 228 and 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3991 8555 4018 8569 4035 8522 3993 8520
TIME...MOT...LOC 1007Z 241DEG 65KT 4020 8565 3987 8546
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Ryan455
WWUS53 KIND 191016
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
616 AM EDT Sat Apr 19 2025
INC095-191026-
/O.CAN.KIND.SV.W.0084.000000T0000Z-250419T1030Z/
Madison IN-
616 AM EDT Sat Apr 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MADISON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3994 8533 4024 8549 4035 8522 3993 8520
TIME...MOT...LOC 1016Z 243DEG 64KT 4026 8550 3993 8531
$$
INC035-065-135-191030-
/O.CON.KIND.SV.W.0084.000000T0000Z-250419T1030Z/
Randolph IN-Delaware IN-Henry IN-
616 AM EDT Sat Apr 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR SOUTHWESTERN RANDOLPH...EASTERN DELAWARE AND NORTHEASTERN HENRY
COUNTIES...
At 616 AM EDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Muncie to near New Castle, moving
northeast at 75 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Summit Lake State Park, Muncie, Prairie Creek Reservoir,
Blountsville, Mooreland, Ball State University, Albany, Selma, and
Yorktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for damaging winds. People outside should move
to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3994 8533 4024 8549 4035 8522 3993 8520
TIME...MOT...LOC 1016Z 243DEG 64KT 4026 8550 3993 8531
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Ryan310 WWUS53 KIND 191027 SVSIND Severe Weather Statement National Weather Service Indianapolis IN 627 AM EDT Sat Apr 19 2025 INC035-065-135-191036- /O.EXP.KIND.SV.W.0084.000000T0000Z-250419T1030Z/ Randolph IN-Delaware IN-Henry IN- 627 AM EDT Sat Apr 19 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RANDOLPH... EASTERN DELAWARE AND NORTHEASTERN HENRY COUNTIES WILL EXPIRE AT 630 AM EDT... The storms which prompted the warning have moved out of the area. Therefore, the warning will be allowed to expire. However, heavy rain is still possible with these thunderstorms. LAT...LON 3994 8533 4024 8549 4035 8522 3993 8520 TIME...MOT...LOC 1026Z 243DEG 64KT 4032 8535 3999 8516 $$ Ryan
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:44 AM EDT, 2 hours 2 minutes earlier. Its key messages:
- Showers and thunderstorms this morning capable of strong winds and localized flooding.
- Decreasing rain chance later today through tonight with more rain and potential flooding Sunday night.
- Generally near to above normal temperatures into next week with periodic shower/storm chances.
Area forecast discussion, Apr 19, 3:44 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Indianapolis IN 344 AM EDT Sat Apr 19 2025 .KEY MESSAGES... - Showers and thunderstorms this morning capable of strong winds and localized flooding. - Decreasing rain chance later today through tonight with more rain and potential flooding Sunday night. - Generally near to above normal temperatures into next week with periodic shower/storm chances. && .MESOSCALE UPDATE... Issued at 344 AM EDT Sat Apr 19 2025 A small MCS over central Illinois should reach the Indiana border by around 4:30am or shortly after. Nocturnal stabilization is weak owing to warm advection strength, and when paired with a fairly deep and persistent wind/RIJ structure, will likely not substantially limit strong to severe wind potential over the next couple of hours. This MCS should maintain its intensity into central Indiana progressing through the state between 5:00am and 8:00am, with its east-northeastward movement at around 60 mph. && .SHORT TERM (Today and tonight)... Issued at 230 AM EDT Sat Apr 19 2025 The synoptic pattern will feature a progressive northern stream shortwave trough and a lagging upstream southern stream trough, along with a persistent anomalous ridge across the east. This configuration will result in a deep subtropical moisture plume positioned across our region through the short term period. Neutral to slowly rising mean heights suggest limited forcing for ascent. Most of the forcing will be from southward moving remnant cold front. With this pattern, boundary-parallel flow and training resulting in excessive rainfall would be a concern. Two limiting factors exist, however; (1) limited synoptic-scale forcing, and (2) meager instability amidst deep saturation and poor midlevel lapse rates. HREF probability match mean has some >1.00" QPF amounts across portions of central Indiana, tied to remnant convection currently in Missouri moving through early this morning. Deep layer shear and weak instability may be enough for some organization and strong winds, with a low probability of severe winds in the 5:00am to 9:00am time frame. Instability should be at a minimum after initial round of weakening convection this morning and some overturning. Diurnal destabilization will be minimal at best and preceding morning remnant convection will have likely helped augment the frontal position southward, leaving weak anafrontal convection and/or light midlevel stratiform precipitation periodically into the afternoon. Lingering light precipitation late in the day into the overnight is possible, but limited instability and forcing should preclude widespread coverage or heavier amounts. Coverage could increase by daybreak as warm advection regime strengthens preceding the next eastward migrating mid-latitude cyclone. && .LONG TERM (Sunday through Friday)... Issued at 230 AM EDT Sat Apr 19 2025 The strongest period of forcing in the long term period, and thus greatest rain chance, will be Sunday night into early Monday. A frontal band of weakening convection is expected. Subsequent weak cold advection will bring temperatures down to near normal Monday. Weakly perturbed westerlies amidst building eastern mean heights suggests a warming trend to around 5-10 degrees above normal and limited opportunities for organized/widespread precipitation. The synoptic pattern indicated in model ensemble data for the 8-14 day period looks to support above normal temperatures with near or slightly above normal precipitation. && .AVIATION (06Z TAF Issuance)... Issued at 139 AM EDT Sat Apr 19 2025 Impacts: - Winds continuing to gust to 20-30KT overnight - Periodic convection developing overnight...continuing into Saturday morning - MVFR conditions in heavier convection...and overall by 13Z Saturday...with improvement to VFR likely Saturday evening - At least scattered showers/t-storms continue through rest of TAF period Discussion: Mainly 20-25KT gusts tonight may include a few gusts over 30KT amid any sprinkles/isolated -RA. Periodic convection is expected to develop towards pre-dawn hours, exhibiting a quick WSW-ENE storm motion. VFR ceilings should trend to low-VFR levels as convection expands through the overnight. MVFR/IFR is possible in showers and storms... with more widespread MVFR slowly arriving from the northwest through pre-dawn hours. Scattered to numerous showers Saturday is expected to include at least isolated strong to possibly severe convection through 14Z. MVFR conditions will prevail into Saturday evening, although coverage of -SHRA will diminish slightly for Saturday afternoon. && .IND WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...BRB SHORT TERM...BRB LONG TERM...BRB AVIATION...AGM
Hazardous weather outlook, Apr 19, 3:30 AM EDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 330 AM EDT Sat Apr 19 2025 INZ021-028>031-035>049-051>057-060>065-067>072-200730- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 330 AM EDT Sat Apr 19 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Thunderstorms may be strong to severe into this afternoon. Damaging winds and hail are the primary threats. Locally heavy rain is also possible. Showers tonight will include isolated thunder south of Interstate 70...severe weather is not expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered showers through Monday may contain isolated thunder for some or all of the region. Severe weather is not expected...although isolated downpours are possible. Scattered showers Thursday night through Friday night may contain isolated thunder for some or all of the region. .SPOTTER INFORMATION STATEMENT... There is a low chance of formal spotter activation overnight, but spotters are encouraged to report any strong winds or hail observed. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind AGM
In the hours before
Local storm report, Apr 19, 4:58 AM EDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
458 AM EDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM Tstm Wnd Gst 4 ESE Terre Haute 39.44N 87.32W
04/19/2025 M63 MPH Vigo IN ASOS
Thunderstorm wind gust at KHUF Terre Haute.
&&
AGMLocal storm report, Apr 19, 5:18 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
518 AM EDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM Tstm Wnd Dmg 1 W Brazil 39.52N 87.14W
04/19/2025 Clay IN Amateur Radio
Thunderstorm winds damaged trees on west
side of Brazil. Time estimated by radar.
&&
AGMLocal storm report, Apr 19, 5:25 AM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
525 AM EDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM Tstm Wnd Gst 1 ESE Greencastle 39.63N 86.81W
04/19/2025 M59 MPH Putnam IN AWOS
Thunderstorm wind gust at KGPC Greencastle.
&&
AGMLocal storm report, Apr 19, 5:37 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
537 AM EDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM Tstm Wnd Gst 1 ENE Indianapolis Int' 39.73N 86.28W
04/19/2025 M67 MPH Marion IN ASOS
Thunderstorm wind gust at KIND Indianapolis.
&&
AGMLocal storm report, Apr 19, 5:43 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
543 AM EDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM Tstm Wnd Dmg Indiana State Universit 39.46N 87.41W
04/19/2025 Vigo IN Broadcast Media
Thunderstorm winds downed tree branches onto
a house in Terre Haute. Time estimated from
radar.
&&
AGMLocal storm report, Apr 19, 5:46 AM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
546 AM EDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM Tstm Wnd Gst 1 ENE Clermont 39.83N 86.30W
04/19/2025 M54 MPH Marion IN ASOS
Thunderstorm wind gust at KEYE Eagle Creek
Airpark.
&&
AGMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:26 AM EDT | Special Weather Statement | IND | Vigo | 34 min |
| Apr 19, 4:39 AM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam, Sullivan, Vigo | 36 min |
| Apr 19, 4:58 AM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Morgan, Owen, Parke, Putnam and 1 more | 47 min |
| Apr 19, 5:23 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion and 1 more | 37 min |
| Apr 19, 6:14 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 31 min |
| Apr 19, 8:14 AM EDT | Areal Flood Advisory | IND | Clay, Putnam, Sullivan, Vigo | 3 hr |
| Apr 19, 9:26 AM EDT | Special Weather Statement | IND | Shelby | 34 min |
| Apr 19, 9:41 AM EDT | Special Weather Statement | IND | Lawrence, Martin | 34 min |
| Apr 19, 10:05 AM EDT | Special Weather Statement | IND | Jackson, Lawrence | 25 min |
| Apr 19, 10:29 AM EDT | Special Weather Statement | IND | Jackson, Jennings | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.